MAUDE Adverse Event Report: NEODENT - JJGC S.A. GM DRIVE IMPLANT,TI,5.0X16; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. GM DRIVE IMPLANT,TI,5.0X16; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.974
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Increased Sensitivity (2065); Tissue Damage (2104)
Date of Event 01/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2019 in ada 29.On (b)(6) 2020, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain, mobility and increased sensitivity.No further patient complications were reported.

Brand Name
GM DRIVE IMPLANT,TI,5.0X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key10109296
Report Number0001222315-2020-06929
Device Sequence Number14299734
Product Code DZE
UDI-Device Identifier07899878024453
UDI-Public07899878024453
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K163194
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/02/2020
Report Date (Section F) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/11/2022
Device Model Number109.974
Device Catalogue Number109.974
Device Lot Number800302483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/02/2020
Device Age32 MO
Event Location Other
Date Report to Manufacturer05/04/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2020
Initial Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR